# SDR AALA201504149022

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 45,695 hours, 25,773 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 10,000 FT, FLIGHT ATTENDANT ADVISED 1L LOW PRESSURE FLASHING & 1L SLIDE SHOWS UNARMED ON ECAM.  ADJUSTED PROXIMITY SWITCH HANDLE 4WN1 IAW AMM 52-71-00-820-002-A.  ALL INDICATIONS OPERATE NORMAL IAW AMM 52-73-00-710-001-A.
